A 28-year-old male asked:
I switched from zyprexa to invega. the past three nights i have had three hours sleep each night. is there any solution to insomnia zyprexa withdrawal?
1 doctor answer • 1 doctor weighed in
Psychiatry 23 years experience
Taper & add minerals: Avoiding withdrawal generally occurs by tapering a dose down gradually while starting a lower dose of the Invega. If you want to share your dose , I can help you taper, but I think you can go down by 25% every couple days.
If you did that, consider melatonin and magnesium glycinate in addition to a good multiple vitamin and mineral supplement.
You can also try Float Therapy!
893 viewsAnswered >2 years ago
Last updated Nov 11, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.